# SDR R61A2021100600788

- Difficulty date: September 17, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17003870001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON FWD LOWER FUSELAGE SHEAR CLIP AT FR 17 AND BTWN STR 28-27L. MX REPLACED SHEAR CLIP PN 170-03870-001 IAW SRM 51-41-01. SEE AAR NRC# 4500961-1000-0055. AC REMAINS IN YQG FOR COMPLETION.
